# SDR USAA2011042591628

- Difficulty date: March 26, 2011
- Submitted: April 28, 2011
- Operation: Air carrier
- Aircraft: N716UW
- Make and model: Airbus A319-112
- Aircraft serial: 1055
- Aircraft time: 34,081 hours, 18,952 cycles
- System (JASC): 5321 · Fuselage Floor Panel
- Part: Floor Panel
- Part number: D5367228200200
- Condition: Delaminated
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SAL - S4 - DELAMINATION ON FLOOR PANEL BETWEEN FR46 TO FR59 & BETWEEN -Y623 TO Y623.  REPLACED FLOOR PANEL BETWEEN FR46 TO FR59 & BETWEEN -Y623 TO Y623 IAW A319 SRM 53-02-00 & MCGILL IRM 9701 REV G.
